# SDR WTAA970206

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120193
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: 306140
- Condition: Loose
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SFO - SMOKE ODOR FROM GALLEY AREA REPORTED.  MAINTENANCE INSPECTED AREA.  NO EVIDENCE OF SMOKE ODOR OR DEFECTS NOTED.  AS PRECAUTION MAINTENANCE DEFERRED GALLEY PER MEL 25-60-2.  AIRCRAFT RETURNED TO SERVICE.  NOTE, MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY CLEANING ELECTRICAL CONNECTIONS ON HOT WATER CONTAINERS IN GALLEY.  OPERATIONAL CHECK SATISFACTORY.  (M)
